# SDR 96ZZZX5697

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230JP
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 066040211111
- Condition: Malfunction
- Location: Cockpit
- Part time: 94 hours
- Component: SG465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYMBOL GENERATOR CHECK CONFIG MESSAGE COMES ON INTERMITTENTLY.
